# SDR USAA990038

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14T005511
- Condition: Cracked
- Location: Bs 246
- Part time: 45,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK ON STIFFENER ANGLE STA 246 FLOORBEAM FORWARD FACE AT LBBL 17.0.  REPAIRED FLOORBEAM ANGLE PER SRM 51-10-00.  (X)
